It has been getting on for four months if not longer since my last Triptorelin jab. Throughout my side effects have been relatively OK, few hot flushes, boo hoo poor me swings, some weight gain, occasional sleep issues.
This last week my sleep patters have fallen apart. I dont feel sleepy when I go to be, I sleep in very small sprints, when I wake up my brain is ticking over like mad and I have wierd dreams.
Is it common at this later stage (on HT withdrawal) to have badly disrupted sleep?
I am trying to reduce day time naps (trying to meditate rather than sleep).
I am thinking of going back to the GP and asking for a swap from my anti anxiety meds to Melatonin to see if that helps. If I can get an appointment ...
Any other suggestions?
Interestingly, I picked up on my reading for Melatonin that the Prostate has Melatonin receptors in it. I wonder what these are for and what the impact of losing a Prostate in context of Melaton is?
Edited by member 27 Nov 2018 at 15:20
| Reason: Not specified